RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 42, Issue 5, Pages 739–746 (Mi mz5039)  

Estimation of the rate of convergence to the normal law of truncated linear combinations of order statistics

N. V. Gribkova


Full text: PDF file (543 kB)

English version:
Mathematical Notes, 1987, 42:5, 906–910

Bibliographic databases:

UDC: 519.2
Received: 30.01.1985

Citation: N. V. Gribkova, “Estimation of the rate of convergence to the normal law of truncated linear combinations of order statistics”, Mat. Zametki, 42:5 (1987), 739–746; Math. Notes, 42:5 (1987), 906–910

Citation in format AMSBIB
\Bibitem{Gri87}
\by N.~V.~Gribkova
\paper Estimation of the rate of convergence to the normal law of truncated linear combinations of order statistics
\jour Mat. Zametki
\yr 1987
\vol 42
\issue 5
\pages 739--746
\mathnet{http://mi.mathnet.ru/mz5039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927454}
\zmath{https://zbmath.org/?q=an:0659.62021|0634.62016}
\transl
\jour Math. Notes
\yr 1987
\vol 42
\issue 5
\pages 906--910
\crossref{https://doi.org/10.1007/BF01137438}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P527500014}


Linking options:
  • http://mi.mathnet.ru/eng/mz5039
  • http://mi.mathnet.ru/eng/mz/v42/i5/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020